# SDR P5CA2014022300008

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 51,428 hours, 8,312 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PACK STATUS MESSAGE.  FOUND NR 2 PACK RAM AIR INLET DOOR HINGE BROKEN. ALSO FOUND INLET DOOR ACTUATION LINK SEPARATED.  REMOVED INLET DOOR ASSEMBLY, ACTUATION LINK AND INLET DOOR ACTUATOR IAW CDL 21-62-01.
